# SDR 2DYA20160830005

- Difficulty date: August 21, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 54,988 hours, 40,128 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AN INFLIGHT EMERGENCY WAS REPORTED DUE TO A ENGINE ROLL BACK.  APPARENT EVENT OF ICE CRYSTAL ICING. RT ENG INDICATIONS OF IDLE, ENG ANTI ICE WAS ON, IN PRECIP. AND TURBULENCE, UNABLE TO HOLD FL390 ALTITUDE AND DECLARED EMERGENCY OF COMING OUT OF ALTITUDE ON 121.5. DEVIATED AND DESCENDED OUT OF WX AND CLOSE PROXIMITY TO OTHER AIRCRAFT. ENGINE ANTI ICE WAS ON DURING ENTIRE ENCOUNTER. ONCE THEY HAD CLEAR AIR THEY RETURNED TO TRACK. DURING THE EVENT THEY GOT HI STAGE TRIP ON RIGHT ENGINE THAT WOULD NOT CLEAR.  FLIGHT CONTINUED WITHOUT FURTHER INCIDENT. UPON LANDING LOGBOOK ENTRIES WERE MADE FOR POSSIBLE ICE CRYSTAL ICING AND HI STAGE TRIP.    INSPECTED ANTI ICE SYSTEM IAW AMM 30-21-02 AND BLEED SYSTEM AMM 36-10, NO DEFECTS NOTED AT THIS TIME.  TROUBLESHOT IAW FIM36-10 F/T978, ACCOMPLISHED AIR SUPPLY BITE PROCEDURE IAW FIM 36-20 F/T 805. NO FAULTS NOTED AND SYSTEM OPERATED AS REQUIRED.
